# SDR CAL950534

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360800010
- Condition: Inoperative
- Location: Apu
- Part time: 13,735 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLC - FLT 0288 - WHILE OPERATING THE APU AT CRUISE WITH THE LEFT GENERATOR SYSTEM PLACARDED INOPERATIVE, THE APU RPM SLOWLY INCREASED THROUGH 104 PERCENT TO 105 PERCENT AND THEN SHUT DOWN.  THE AIRCRAFT WAS DIVERTED TO SLC WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE APU AND ALL PARAMETERS WERE WITHIN LIMITS.  THE APU WAS RESTARTED SEVERAL TIMES AND RAN AT 103 PERCENT DURING ALL RUNS.  THE APU CONTINUED TO HAVE PROBLEMS ON A SUBSEQUENT FERRY FLIGHT.  THE APU FUEL CONTROL UNIT WAS REMOVED AND REPLACED AND OPERATION OF THE APU CHECKED NORMAL.  (X)
